Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 39, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jul 8, 2016, 4:47 AM EDT. It took effect at Jul 9, 2016, 2:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2016, 4:47 AM EDT (08:47 UTC)
- In effect from
- Jul 9, 2016, 2:00 AM EDT
- Expired
- Jul 10, 2016, 5:00 AM EDT
- In force
- 27 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
651 WHUS73 KIWX 080847 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 447 AM EDT FRI JUL 8 2016 LMZ043-046-081700- /O.NEW.KIWX.SC.Y.0039.160709T0600Z-160710T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 447 AM EDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 PM EDT SATURDAY. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS LATE TONIGHT INTO SATURDAY. A FEW GUSTS TO 25 KNOTS SATURDAY. * WAVES: BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK SATURDAY. 3 TO 6 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
082 WHUS73 KIWX 081528 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1128 AM EDT FRI JUL 8 2016 LMZ043-046-082330- /O.CON.KIWX.SC.Y.0039.160709T0600Z-160710T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1128 AM EDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT SATURDAY. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS TONIGHT INTO SATURDAY. A FEW GUSTS TO 25 KNOTS SATURDAY. * WAVES: BUILDING TO 3 TO 6 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
912 WHUS73 KIWX 081958 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 PM EDT FRI JUL 8 2016 LMZ043-046-090400- /O.CON.KIWX.SC.Y.0039.160709T0600Z-160710T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 358 PM EDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT SATURDAY. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS TONIGHT INTO SATURDAY. GUSTS TO 25 KNOTS SATURDAY. * WAVES: BUILDING TO 3 TO 5 FEET BY DAYBREAK SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
810 WHUS73 KIWX 090217 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 PM EDT FRI JUL 8 2016 LMZ043-046-091030- /O.CON.KIWX.SC.Y.0039.160709T0600Z-160710T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 PM EDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT SATURDAY... * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS. GUSTS TO 25 KNOTS SATURDAY. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
775 WHUS73 KIWX 090810 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 AM EDT SAT JUL 9 2016 LMZ043-046-091615- /O.CON.KIWX.SC.Y.0039.000000T0000Z-160710T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 AM EDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS THIS EVENING. GUSTS TO 25 KNOTS TODAY. * WAVES: 3 TO 6 FEET THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
380 WHUS73 KIWX 091507 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1107 AM EDT SAT JUL 9 2016 LMZ043-046-092315- /O.CON.KIWX.SC.Y.0039.000000T0000Z-160710T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1107 AM EDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTHWEST TO NORTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON DIMINISHING TO 5 TO 10 KNOTS BY LATE THIS EVENING. GUSTS TO 25 KNOTS TODAY. * WAVES: 3 TO 6 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
993 WHUS73 KIWX 092013 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 PM EDT SAT JUL 9 2016 LMZ043-046-100300- /O.CON.KIWX.SC.Y.0039.000000T0000Z-160710T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 413 PM EDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTHWEST TO NORTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON DIMINISHING TO 5 TO 10 KNOTS BY LATE THIS EVENING. * WAVES: 3 TO 5 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
180 WHUS73 KIWX 100151 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 951 PM EDT SAT JUL 9 2016 LMZ043-046-100900- /O.EXT.KIWX.SC.Y.0039.000000T0000Z-160710T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 951 PM EDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * WINDS: NORTH WINDS 10 TO 15 KNOTS EASING TO 5 TO 10 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
929 WHUS73 KIWX 100838 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 438 AM EDT SUN JUL 10 2016 LMZ043-046-100945- /O.EXP.KIWX.SC.Y.0039.000000T0000Z-160710T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 438 AM EDT SUN JUL 10 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING. WINDS AND WAVES WILL CONTINUE TO SUBSIDE THROUGH THE EARLY MORNING HOURS. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 4:10 AM EDT, 37 minutes earlier.
Area forecast discussion, Jul 8, 4:10 AM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 410 AM EDT FRI JUL 8 2016 .SYNOPSIS... Issued at 359 AM EDT Fri Jul 8 2016 Another hot and humid day is in store in advance of a cold front that will bring cooler and less humid conditions for the weekend. Isolated to scattered showers and thunderstorms are expected to develop along and just ahead of this front this afternoon. Isolated strong to severe thunderstorms are possible this afternoon into early this evening. High temperatures today are expected to range from 85 to 90, except a little cooler near the Lake Michigan shoreline. Low temperatures tonight will drop into the mid 60s. && .SHORT TERM...(Today and Tonight) Issued at 359 AM EDT Fri Jul 8 2016 Convective/severe potential will once again be the primary short term forecast concern, to be followed by a cooler and more tranquil period for the start of the weekend. Last of the showers associated with old remnant convective vort is currently departing NW Ohio at 08Z. Patchy fog has formed once again, and may be locally dense at times through 11Z across portions of north central Indiana and southern lower Michigan. Fog should burn off rapidly in a similar fashion to yesterday morning, but probably transition into more of a stratocu deck for a time this morning. Some increase in high clouds is also expected as MCS across Missouri tracks E-SE and dissipates. Attention for the late morning into this afternoon will then transition to upper trough working out of the Northern Plains, reaching the western/northern Great Lakes this afternoon. Subtle backing of low level flow in advance of this feature should finally allow for northward advancement of richer 925-850 mb air, just slightly more delayed than originally anticipated. Concern for this afternoon will be for convective development along and just ahead of advancing cold front associated with the primary upper trough, especially given this northward migration of richer low level moisture. Mid level lapse rates are not expected to be quite as impressive today, generally in the 6-7 deg C/km range, but axis of enhanced low level moisture should promote a pre-frontal axis of strong instability into the 2000-3000 J/kg range, and perhaps a bit greater than this if better insolation is realized this afternoon and sfc temps reach the upper 80s to around 90. Mid/upper level flow also to ramp up today with 40-50 knot 500 mb flow overspreading the southern Great Lakes/Ohio Valley. A couple of complicating factors will have to be considered once again today however, contributing to an overall low confidence forecast in regards to severe potential. Mid/upper level forcing associated with aforementioned upper trough should maximize for areas just north/northeast of local area this afternoon across eastern lower Michigan, with NAM depicting 600-300 Qvec-dvg signal overspreading southern Great Lakes this afternoon with weak mid/upper level descent becoming favored from west to east. Less than optimal deep synoptic forcing may be compensated for by expected high instability however. Frontal convergence also is not expected to be particularly strong which may also act to limit convective coverage. Weighing all of the above, have opted to keep 30-40 percent PoPs going, although given combination of CAPE/shear isolated severe potential still intact for today with isolated large hail/damaging wind gusts as the potential main threats, and a few storms taking on supercell structure not out of the question given CAPE/shear combination. Greatest threat of isolated severe weather still appears to be across approximately eastern two thirds of the forecast area where more optimal low level theta-e ridging is expected to set up. Temps also of low to medium confidence depending on extent/duration of stratocu/high clouds this morning and convective coverage this afternoon. Have not made much change from previous forecast with highs 85-90, warmest in the east. This should allow heat indices to rise back into the low-mid 90s across the south and east. An isolated storm will be possible early this evening across extreme NE Indiana/NW Ohio, but dry conditions expected otherwise as low level cold advection commences, and drier air filters into the region. && .LONG TERM...(Saturday through Thursday) Issued at 359 AM EDT Fri Jul 8 2016 Secondary surface trough marking more substantial low level cold advection will be working across the southern Great Lakes and Ohio Valley early Saturday, with some post-frontal cold advection stratocu possible. Much cooler and less humid conditions will be in store for Saturday with highs generally in the mid-upper 70s and much less humid. Mixing heights will not be all that deep Saturday despite CAA, but should still promote northwest gusts to around 20 mph. Cannot completely rule out some patchy sprinkles with shallow convective depths, mainly across northeast half in closer proximity to departing mid level cold pocket. Other concern for Saturday will be a high swim risk for southern Lake Michigan due to the northwest winds and building waves. A period of quiet weather will continue into the early parts of next week as long wave ridging builds into the area as next amplified Pacific trough works across northwest CONUS. A steady warming trend will occur in this pattern for the Sunday-Tuesday period with highs expected back into the mid-upper 80s by Tuesday along with upward moving humidity levels once again. Still a good deal of spread for the evolution of this trough, and the extent it will dampen mean ridging across central CONUS next week. Pattern does seem conducive for increasing chances of showers and thunderstorms in the Day 6-7 period as another associated frontal boundary will likely be sagging into the region. With all the uncertainty in this period, just maintained low chance, broadbrushed PoPs for the Tue-Thu period from the previous forecast. && .AVIATION...(For the 06Z TAFS through 06Z Friday Night) Issued at 152 AM EDT Fri Jul 8 2016 Threat of convection has ended as initial wave moves east and focus now turns to fog/stratus potential for the early morning. Surface dewpoints still quite high and light winds should allow for patchy fog where clouds scatter adequately. A few sites in northern Illinois are reporting dense fog but lingering clouds complicate the forecast in our area...particularly for KFWA. Latest guidance is not particularly supportive of dense fog and previously added IFR appears to be the prudent approach at this point. Best chances for prolonged IFR/possible LIFR will be at KSBN in the 09-12Z timeframe. Other concern is thunder chances with main shortwave/cold front. Best chances will be at KFWA around 21Z but wouldn't rule out a storm at KSBN given slightly delayed timing of frontal passage allowing instability to build. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 8, 12:35 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1235 AM EDT FRI JUL 8 2016 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-090445- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 1235 AM EDT FRI JUL 8 2016 /1135 PM CDT THU JUL 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS MAINLY ALONG AND EAST OF INTERSTATE 69 WILL COME TO AN END OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON...MAINLY EAST OF A DOWAGIAC MICHIGAN TO SOUTH BEND INDIANA TO MONTICELLOINDIANA LINE. A FEW STORMS MAY PRODUCE GUSTY WINDS IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED FRIDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-090445- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE 1235 AM EDT FRI JUL 8 2016 /1135 PM CDT THU JUL 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN ISOLATED THUNDERSTORM IS POSSIBLE FRIDAY AFTERNOON. NO SEVERE WEATHER IS EXPECTED. THERE IS A HIGH SWIM RISK ON LAKE MICHIGAN LATE FRIDAY THROUGH SATURDAY. DANGEROUS WAVES AND CURRENTS ARE EXPECTED DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-090445- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1235 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM FRIDAY AFTERNOON. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE FRIDAY THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:47 AM EDT | Beach Hazards Statement | IWX | 48 hr | |
| Jul 8, 4:11 PM EDT | Special Weather Statement | IWX | LaPorte | 34 min |
| Jul 8, 4:47 PM EDT | Special Weather Statement | IWX | Saint Joseph | 28 min |
| Jul 8, 5:18 PM EDT | Special Weather Statement | IWX | Elkhart | 27 min |
| Jul 7, 11:05 PM EDT | Areal Flood Advisory | IWX | Hillsdale | 3 hr |
| Jul 8, 5:22 PM EDT | Special Weather Statement | IWX | Branch | 23 min |
| Jul 8, 5:59 PM EDT | Special Weather Statement | IWX | Branch, Hillsdale | 31 min |
| Jul 8, 6:30 PM EDT | Special Weather Statement | IWX | Branch, Hillsdale | 30 min |
| Jul 8, 7:03 PM EDT | Special Weather Statement | IWX | Hillsdale | 27 min |
| Jul 8, 7:44 PM EDT | Special Weather Statement | IWX | Fulton | 31 min |
| Jul 8, 7:59 PM EDT | Special Weather Statement | IWX | Paulding | 31 min |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.